| Texto completo | |
| Autor(es): |
Ferreira, Ricardo F.
;
Gallo, Sandro
;
Paccaut, Frederic
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Nonlinearity; v. 33, n. 11, p. 27-pg., 2020-11-01. |
| Resumo | |
It is well-known that there always exists at least one stationary measure compatible with a continuousg-functiong. Here we prove that if the set of discontinuities of ag-functionghas null measure under a candidate measure obtained by some asymptotic procedure, then this candidate measure is compatible withg. We explore several implications of this result, and discuss comparisons with the literature concerning assumptions and examples. Important part of the paper is dedicated to the case of variable length memory chains, for which we obtain existence, uniqueness and weak-Bernoullicity (or beta-mixing) under new assumptions. These results are specially designed for variable length memory models, and do not require uniform continuity. We also provide a further discussion on some related notions, such as random context processes, non-essential discontinuities and everywhere discontinuous stationary measures. (AU) | |
| Processo FAPESP: | 16/12918-0 - Cadeias estocásticas de memória ilimitada com aplicação na neurociência |
| Beneficiário: | Ricardo Felipe Ferreira |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 17/07084-6 - Propriedades estatísticas da recorrência de Poincaré e teoria dos valores extremos |
| Beneficiário: | Alexsandro Giacomo Grimbert Gallo |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |